Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 182, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 17, 2015, 5:06 PM MDT for Harding County, Mora County, New Mexico. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2015, 5:06 PM MDT (23:06 UTC)
- Expired
- Jun 17, 2015, 5:32 PM MDT
- In force
- 26 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Harding County, NM, Mora County, NM
The radar
The Cannon AFB radar (KFDX), 160 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.1 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -383 J/kg
- Mixed-layer LCL
- 1913 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
193
WUUS55 KABQ 172306
SVRABQ
NMC021-033-172345-
/O.NEW.KABQ.SV.W.0182.150617T2306Z-150617T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
506 PM MDT WED JUN 17 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN MORA COUNTY IN NORTHEASTERN NEW MEXICO...
NORTHWESTERN HARDING COUNTY IN NORTHEASTERN NEW MEXICO...
* UNTIL 545 PM MDT
* AT 506 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MILLS...OR
21 MILES EAST OF WAGON MOUND...MOVING SOUTH AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ROY AND MILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
HEAVY RAINS FROM SEVERE THUNDERSTORMS CAN PRODUCE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS...DITCHES AND OVER LOW WATER
CROSSINGS. DO NOT ATTEMPT TO DRIVE THROUGH AREAS WHERE WATER COVERS
THE ROADWAY.
&&
LAT...LON 3578 10417 3578 10458 3622 10446 3622 10422
TIME...MOT...LOC 2306Z 007DEG 22KT 3610 10434
HAIL...1.00IN
WIND...60MPH
$$
332 follow-up statements
109
WWUS55 KABQ 172319
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
519 PM MDT WED JUN 17 2015
NMC021-033-172345-
/O.CON.KABQ.SV.W.0182.000000T0000Z-150617T2345Z/
MORA-HARDING-
519 PM MDT WED JUN 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR SOUTHEASTERN MORA AND NORTHWESTERN HARDING COUNTIES...
AT 519 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF MILLS...OR 20 MILES EAST OF WAGON MOUND...MOVING SOUTH AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ROY AND MILLS.
OTHER LOCATIONS AFFECTED INCLUDE MILLS CANYON CAMPGROUND AND RIM
CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
HEAVY RAINS FROM SEVERE THUNDERSTORMS CAN PRODUCE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS...DITCHES AND OVER LOW WATER
CROSSINGS. DO NOT ATTEMPT TO DRIVE THROUGH AREAS WHERE WATER COVERS
THE ROADWAY.
&&
LAT...LON 3578 10417 3578 10458 3617 10440 3616 10422
TIME...MOT...LOC 2319Z 007DEG 22KT 3602 10435
HAIL...1.00IN
WIND...60MPH
$$
33990
WWUS55 KABQ 172332
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
532 PM MDT WED JUN 17 2015
NMC021-033-172342-
/O.CAN.KABQ.SV.W.0182.000000T0000Z-150617T2345Z/
MORA-HARDING-
532 PM MDT WED JUN 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORA AND
NORTHWESTERN HARDING COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL
HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3578 10417 3578 10458 3617 10440 3616 10422
TIME...MOT...LOC 2330Z 007DEG 22KT 3594 10436
$$
33What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:37 PM MDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jun 17, 3:37 PM MDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 337 PM MDT WED JUN 17 2015 .SYNOPSIS... DAILY ROUNDS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO FAVOR LOCATIONS ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN THROUGH THE WEEKEND...THOUGH STORMS WILL BECOME VERY ISOLATED AFTER FRIDAY AS A STRONG HIGH PRESSURE SYSTEM MOVES OVERHEAD. THIS HIGH PRESSURE SYSTEM WILL CROSS SLOWLY FROM THE WEST OVER THE WEEKEND. HIGH TEMPERATURES WILL CLIMB ABOVE NORMAL AREAWIDE BEGINNING THURSDAY...THEN PEAK 5 TO 15 DEGREES ABOVE NORMAL SATURDAY AND SUNDAY...WHEN PORTIONS OF CENTRAL NEW MEXICO SHOULD EXPERIENCE THEIR FIRST ONE HUNDRED DEGREE DAYS OF THE SEASON. && .DISCUSSION... MODELS ARE IN PRETTY GOOD AGREEMENT ON THE WEATHER PATTERN UNTIL EARLY NEXT WEEK WHEN THEY DIVERGE ON THE TIMING AND TRACK OF AN EASTERLY WAVE TRAVELING WESTWARD FROM TX INTO NORTHERN MEXICO. THIS WAVE WILL CAUSE THE 500 MB HIGH OVER NEW MEXICO TO FLATTEN AND SHIFT NORTHWARD...AND MODELS ARENT AGREEING TOO WELL ON WHERE THE CENTER OF ANTICYCLONIC CIRCULATION WILL END UP EITHER. SO...WE HAVE LESS CONFIDENCE IN THE FORECAST BEYOND SUNDAY. THE LATEST GFS FORECASTS A DRAMATIC AND UNREALISTIC LOOKING SHIFT IN THE TRACK OF THE EASTERLY WAVE TUESDAY...SENDING THE FEATURE NORTH NORTHEASTWARD ACROSS THE TX PANHANDLE AS A WEAK UPPER LOW. THIS FORECAST SIDED WITH THE MORE CONSISTENT EUROPEAN MODEL...AND FAVORS SOUTHERN AREAS FOR SHOWERS AND THUNDERSTORMS TUESDAY THROUGH THE MIDDLE OF NEXT MID WEEK. 44 && .FIRE WEATHER... THE OVERALL PATTERN CHANGE TO HOTTER/DRIER WILL STILL OCCUR. SOME WETTING RAIN WILL IMPACT CENTRAL/EASTERN AREAS TONIGHT BUT THE FOOTPRINT WILL BECOME SMALL AND SMALLER AS THE EVENING PROGRESSES. WIDESPREAD ABOVE NORMAL TEMPERATURES STARTS THURSDAY AND WILL CONTINUE THROUGH SUNDAY/MONDAY. LOOKING AT HIGHS BETWEEN 5 TO 10 DEGREES ABOVE NORMAL THROUGH FRIDAY THEN SLIGHTLY WARMER FOR THE WEEKEND INTO EARLY NEXT WEEK. A SIGNIFICANT MID LEVEL DRY INTRUSION WILL ALSO FILTER IN FROM WEST TO EAST DURING THE NEXT FEW DAYS. THIS MEANS LOWERING HUMIDITY READINGS AND INCREASING SINGLE DIGIT HUMIDITY VALUES. THIS TREND WILL MAINLY IMPACT WESTERN/CENTRAL AREAS WITH HIGHER DEWPOINTS AND RH VALUES ACROSS THE EAST. THE SURFACE DRYLINE WILL BE A BIT MORE ACTIVE THERE AS IT SLOSHES BACK AND FORTH BETWEEN DAY/NIGHT. LIGHTER WIND FLOW FOR THURSDAY BUT AN INCREASE IN WIND IS EXPECTED ACROSS THE EASTERN PLAINS ON FRIDAY. THE OCCASIONAL STRONGER THERMAL BREEZES ARE EXPECTED DURING THE WEEKEND BUT NOTHING OUT OF THE ORDINARY FOR THIS TIME OF YEAR. THE HOTTEST DAYS APPEAR TO BE SUNDAY/MONDAY. CANT RULE OUT SUPER HAINES VALUES FOR THE LOWER/MIDDLE RIO GRANDE VALLEY DURING THE SUNDAY/MONDAY PERIOD. MIXING HEIGHTS LOOK TO BE UNUSUALLY HIGH THROUGH SATURDAY AREAWIDE. THE FOCUS FOR SHOWER/THUNDERSTORM CHANCES WILL SHIFT FURTHER EAST ON THURSDAY WITH A MIX OF WETTER/DRIER CELLS ALONG AND EAST OF THE CENTRAL MTNS. BASED ON THE UPPER RIDGE PLACEMENT...STORM CHANCES WILL BE SIGNIFICANTLY REDUCED ON FRIDAY. PERHAPS THE DRIER VARIETY OVER SOME OF THE HIGHER TERRAIN AREAS. THE UPPER HIGH WILL GRADUALLY SHIFT EASTWARD DURING THE WEEKEND AND EARLY NEXT WEEK. CAN NEVER RULE OUT VIRGA OR HIGH BASED SHOWERS DURING THIS MIGRATION BUT THUNDERSTORM CHANCES...ESPECIALLY THE WETTING KIND WILL BE LIMITED. EXTENDED MODELS ARE STILL SHOWING A MOISTURE SEEPAGE FROM THE SOUTH BY THE MIDDLE OF NEXT WEEK. THE GFS IS NOW PICKING UP ON THIS MOISTURE SURGE SIMILARLY TO THE ECMWF WHICH MEANS TUESDAY COULD BE THE START OF INCREASED CHANCES FOR STORMS. BASED ON THE PATTERN AND TIME OF YEAR...SUSPECT THE STORMS WILL INITIALLY BE DRIER BUT TREND WETTER AS THE WEEK PROGRESSES. STILL TOO EARLY TO SAY WHETHER THE MOISTURE PUSH WOULD BE A LEGITIMATE MONSOONAL SURGE OR A PARTIAL SURGE. THE GFS INDICATES MORE OF A PARTIAL SURGE WHILE THE ECMWF IS MORE BULLISH. THE MODELS HAVE BEEN AT ODDS FOR THIS PERIOD FOR THE PAST FEW DAYS SO CAN ONLY GO WITH MODERATE CONFIDENCE AT THIS TIME. AREAS OF POOR TO FAIR VENTILATION WILL IMPACT THE AREA SUNDAY THROUGH EARLY NEXT WEEK DUE TO THE UPPER RIDGE PLACEMENT. 50 && .AVIATION... 18Z TAF CYCLE LESS COVERAGE OF SH/TS IS EXPECTED TODAY. THE GREATEST TS THREAT OR IMPACT FOR TERMINAL SITES IS AT LVS AND TCC. CANT RULE OUT IMPACTS AT ROW OR SAF AS WELL BUT WILL GO WITH VCSH AT THIS TIME. THE DRIER VARIETY OF SH/TS WILL BE FOUND OVER CENTRAL AREAS SO CANT RULE OUT GUSTY OUTFLOW WINDS. HAVE THAT BUILT INTO THE AEG/ABQ/SAF FORECAST. COULD BE A LITTLE TOO BULLISH AT AEG/ABQ BUT OUTFLOWS COULD TRAVEL A FAIR DISTANCE TODAY. PERHAPS SOME BRIEF MTN TOP OBSCD ALONG THE CENTRAL MTNS BUT SHOULDNT LAST TOO LONG IF IT EVEN OCCURS AT ALL. LOW CIG DVLP LIKE LAST NIGHT IS LESS LIKELY FOR TONIGHT ACROSS THE FAR EAST BUT THERE IS A LITTLE BIT OF INDICATION FROM ONE OF THE MODELS. WILL MONITOR ACCORDINGLY. MOST OF THE SH/TS SHOULD HAVE DIMINISHED BY MIDNIGHT BUT CANT RULE OUT CONTINUED CELLS ACROSS SC/SE AREAS AFTER MIDNIGHT. 50 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 57 94 57 96 / 0 5 0 0 DULCE........................... 46 88 46 88 / 0 5 0 5 CUBA............................ 53 89 54 90 / 5 5 5 5 GALLUP.......................... 49 92 51 93 / 0 5 0 5 EL MORRO........................ 50 91 51 92 / 0 5 0 5 GRANTS.......................... 51 92 53 93 / 0 5 0 5 QUEMADO......................... 50 90 52 91 / 0 5 0 5 GLENWOOD........................ 59 95 59 96 / 5 5 0 0 CHAMA........................... 47 82 46 83 / 10 5 5 5 LOS ALAMOS...................... 57 89 57 90 / 10 5 5 20 PECOS........................... 55 87 55 88 / 30 30 30 20 CERRO/QUESTA.................... 49 85 48 86 / 30 20 20 10 RED RIVER....................... 47 76 47 78 / 50 50 30 20 ANGEL FIRE...................... 47 81 47 83 / 30 40 30 20 TAOS............................ 51 87 50 88 / 10 10 10 10 MORA............................ 52 85 52 86 / 30 40 30 30 ESPANOLA........................ 57 93 56 93 / 10 5 5 10 SANTA FE........................ 58 89 57 90 / 20 5 20 20 SANTA FE AIRPORT................ 59 91 59 92 / 10 5 5 10 ALBUQUERQUE FOOTHILLS........... 63 94 62 95 / 5 5 0 10 ALBUQUERQUE HEIGHTS............. 65 95 65 96 / 5 5 0 10 ALBUQUERQUE VALLEY.............. 64 97 64 97 / 5 5 0 10 ALBUQUERQUE WEST MESA........... 63 95 63 96 / 5 5 0 10 LOS LUNAS....................... 63 97 64 98 / 5 5 0 10 RIO RANCHO...................... 62 94 62 95 / 5 5 0 10 SOCORRO......................... 63 97 63 97 / 5 5 0 20 SANDIA PARK/CEDAR CREST......... 60 90 61 91 / 10 10 5 10 TIJERAS......................... 60 92 60 93 / 10 10 5 10 MORIARTY/ESTANCIA............... 57 90 57 91 / 10 10 10 10 CLINES CORNERS.................. 58 88 58 88 / 20 30 20 20 GRAN QUIVIRA.................... 59 91 60 91 / 20 20 20 10 CARRIZOZO....................... 63 91 61 91 / 20 10 10 10 RUIDOSO......................... 61 84 59 83 / 30 30 20 20 CAPULIN......................... 57 87 58 88 / 40 40 30 20 RATON........................... 55 89 55 90 / 30 30 30 20 SPRINGER........................ 56 89 56 90 / 30 30 30 20 LAS VEGAS....................... 55 85 55 87 / 30 30 30 20 CLAYTON......................... 62 89 62 91 / 30 20 30 20 ROY............................. 59 89 60 90 / 30 30 30 20 CONCHAS......................... 64 95 65 96 / 30 20 30 10 SANTA ROSA...................... 63 94 64 94 / 20 20 30 10 TUCUMCARI....................... 65 95 66 96 / 30 20 30 10 CLOVIS.......................... 64 90 65 90 / 20 20 20 10 PORTALES........................ 65 91 66 91 / 20 20 20 10 FORT SUMNER..................... 65 95 67 95 / 20 20 20 10 ROSWELL......................... 67 97 68 96 / 20 20 20 10 PICACHO......................... 62 91 62 90 / 20 30 20 20 ELK............................. 61 87 60 86 / 20 40 30 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 44
Hazardous weather outlook, Jun 17, 6:04 AM MDT, 11 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 604 AM MDT WED JUN 17 2015 NMZ501>540-181200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 604 AM MDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL SHIFT TO THE CENTRAL MOUNTAIN CHAIN AND EASTERN PLAINS OF NEW MEXICO TODAY AND TONIGHT WITH ONLY A FEW DRY STORMS POSSIBLE IN CENTRAL NEW MEXICO. GUSTY DOWNBURST WINDS WILL BE COMMON WITH THE DRY STORMS NEAR THE RIO GRANDE VALLEY AND CONTINENTAL DIVIDE. IN NORTHEASTERN NEW MEXICO SOME STRONG STORMS MAY MOVE OFF OF THE SANGRE DE CRISTO MOUNTAINS WITH LOCALLY HEAVY RAINFALL...HAIL...AND GUSTY DOWNBURST WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL CONTINUE TO BE FOCUSED ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN ON THURSDAY WITH SOME STORMS SEEPING BACK INTO CENTRAL AREAS OF NEW MEXICO ON FRIDAY. SMALL HAIL...GUSTY DOWNBURST WINDS...AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH ANY STORM. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL...STRONG WINDS OR RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 52
In the hours before
Special weather statement, Jun 17, 3:17 PM MDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 317 PM MDT WED JUN 17 2015 NMZ528-529-531-532-172145- NORTHEAST HIGHLANDS-FAR NORTHEAST HIGHLANDS-EASTERN SAN MIGUEL COUNTY-HARDING COUNTY- 317 PM MDT WED JUN 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORA...NORTH CENTRAL SAN MIGUEL AND WEST CENTRAL HARDING COUNTIES UNTIL 345 PM MDT... AT 316 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES SOUTHEAST OF WAGON MOUND...MOVING SOUTHEAST AT 15 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN MORA...NORTH CENTRAL SAN MIGUEL AND WEST CENTRAL HARDING COUNTIES. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. && LAT...LON 3587 10463 3596 10447 3578 10417 3561 10456 TIME...MOT...LOC 2116Z 326DEG 14KT 3587 10455 33
Local storm report, Jun 17, 3:25 PM MDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
325 PM MDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL 1 N SUGARITE 36.96N 104.38W
06/17/2015 M1.00 INCH COLFAX NM TRAINED SPOTTER
MOSTLY DIME SIZE...FEW UP TO QUARTER SIZE.
&&
EVENT NUMBER ABQ1502288
JFSpecial weather statement, Jun 17, 3:32 PM MDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
332 PM MDT WED JUN 17 2015
NMZ515-172200-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-
332 PM MDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL COLFAX COUNTY UNTIL
400 PM MDT...
AT 332 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES NORTHEAST OF UTE PARK...OR 31 MILES WEST
OF RATON...MOVING SOUTH AT 15 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL COLFAX
COUNTY.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3681 10489 3677 10485 3664 10478 3662 10480
3660 10479 3660 10480 3667 10485 3657 10481
3657 10486 3655 10485 3654 10490 3657 10493
3653 10493 3650 10507 3678 10510 3682 10491
TIME...MOT...LOC 2132Z 345DEG 13KT 3674 10497
33Special weather statement, Jun 17, 3:41 PM MDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 341 PM MDT WED JUN 17 2015 NMZ527-528-172230- RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS- 341 PM MDT WED JUN 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLFAX COUNTY UNTIL 430 PM MDT... AT 341 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES NORTH OF ABBOTT...OR 22 MILES NORTHEAST OF SPRINGER...MOVING SOUTH AT 10 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FARLEY AND ABBOTT. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. && LAT...LON 3654 10433 3657 10411 3628 10401 3625 10434 TIME...MOT...LOC 2141Z 353DEG 10KT 3650 10421 33
Special weather statement, Jun 17, 4:29 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
429 PM MDT WED JUN 17 2015
NMZ529-531-532-172300-
NORTHEAST HIGHLANDS-EASTERN SAN MIGUEL COUNTY-HARDING COUNTY-
429 PM MDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SAN MIGUEL AND WEST
CENTRAL HARDING COUNTIES UNTIL 500 PM MDT...
AT 428 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES EAST OF MAES...OR 26 MILES WEST OF
MOSQUERO...MOVING SOUTHEAST AT 15 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
VARIADERO AND TREMENTINA.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3535 10445 3564 10459 3578 10445 3578 10436
3581 10437 3581 10436 3582 10438 3583 10437
3583 10438 3585 10437 3584 10438 3593 10430
3560 10404
TIME...MOT...LOC 2228Z 333DEG 12KT 3566 10440
33Special weather statement, Jun 17, 4:47 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
447 PM MDT WED JUN 17 2015
NMZ513-515-527-172330-
RATON RIDGE/JOHNSON MESA-NORTHERN SANGRE DE CRISTOS ABOVE 9500
FEET/RED RIVER-EAST SLOPES SANGRE DE CRISTO MOUNTAINS-
447 PM MDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLFAX COUNTY UNTIL
530 PM MDT...
AT 447 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF STONEWALL...OR 29 MILES WEST OF
TRINIDAD...MOVING SOUTH AT 15 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VERMEJO PARK.
OTHER LOCATIONS AFFECTED INCLUDE MCCRYSTAL CREEK CAMPGROUND.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3678 10480 3677 10481 3675 10522 3700 10515
3699 10486
TIME...MOT...LOC 2247Z 001DEG 11KT 3704 10502
33The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 6:46 PM MDT | Special Weather Statement | ABQ | Mora | 44 min |
| Jun 16, 7:53 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 82 min |
| Jun 17, 12:29 PM MDT | Special Weather Statement | ABQ | Santa Fe | 31 min |
| Jun 17, 12:40 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 34 min |
| Jun 17, 12:57 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 2 hr |
| Jun 17, 1:06 PM MDT | Flash Flood Warning | ABQ | San Miguel | 114 min |
| Jun 17, 1:46 PM MDT | Special Weather Statement | ABQ | Colfax | 29 min |
| Jun 17, 1:58 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 62 min |
| Jun 17, 2:02 PM MDT | Special Weather Statement | ABQ | Santa Fe | 28 min |
| Jun 17, 2:05 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 37 min |
| Jun 17, 2:08 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 29 min |
| Jun 17, 2:15 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 2 hr |
| Jun 17, 2:20 PM MDT | Flash Flood Warning | ABQ | Santa Fe | 115 min |
| Jun 17, 2:22 PM MDT | Areal Flood Advisory | ABQ | Colfax | 113 min |
| Jun 17, 2:31 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 119 min |
| Jun 17, 2:33 PM MDT | Special Weather Statement | ABQ | Mora | 42 min |
| Jun 17, 2:45 PM MDT | Special Weather Statement | ABQ | Colfax | 60 min |
| Jun 17, 2:48 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 42 min |
| Jun 17, 2:56 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 34 min |
| Jun 17, 3:04 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 86 min |
| Jun 17, 3:07 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro | 113 min |
| Jun 17, 3:17 PM MDT | Special Weather Statement | ABQ | San Miguel | 28 min |
| Jun 17, 3:32 PM MDT | Special Weather Statement | ABQ | Colfax | 28 min |
| Jun 17, 3:41 PM MDT | Special Weather Statement | ABQ | Colfax | 49 min |
| Jun 17, 3:45 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 30 min |
| Jun 17, 4:06 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 24 min |
| Jun 17, 4:29 PM MDT | Special Weather Statement | ABQ | San Miguel | 31 min |
| Jun 17, 4:47 PM MDT | Special Weather Statement | ABQ | Colfax | 43 min |
| Jun 17, 5:41 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 34 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.